# SDR WX0500009

- Difficulty date: January 20, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAS TO COS - LEFT MAIN UNSAFE LIGHT ILLUMINATED DURING APPROACH, EMERGENCY PROCEDURES COMPLIED WITH, MLG DOORS DOWN FOR LANDING.  DOOR DAMAGED UPON ROLLOUT.  AIRCRAFT INSPECTED FOR FERRY FLIGHT, GEAR PINS INSTALLED AND SAFTIED FOR GEAR DOWN FERRY FLIGHT COS TO GYR.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LMLG DOWNLOCK PROXIMITY SENSOR AND LMLG DOOR (FUSELAGE SIDE).  PERFORMED DETAILED VISUAL INSPECTION FOR HIDDEN DAMAGE ON LT AND RT MLG DOORS AND SURROUNDING AREAS, NO DEFECTS NOTED.  ALL SAFTIES AND GEAR PINS REMOVED.  SYSTEM OPERATIONALLY CHECKED GOOD IAW MM 32-60-05.  AIRCRAFT RETURNED TO SERVICE.
